Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, please see our domestic violence webguide and/or relationships webguide, which can point you to expert advice and support.

DP on antidepressants

(3 Posts)
LilJay82 Tue 23-Aug-16 16:32:41

Hi, my partner is on anti-depressants which has caused him to go off sex as the tablets side effects stop him finishing etc.. Does anyone else have a partner with these side effects, how do you manage it?x

Joysmum Tue 23-Aug-16 16:48:11

Yep, I do.

I see to myself if needed. It won't be forever and DH has been very understanding in the past when I've not had a high sex drive.

LilJay82 Tue 23-Aug-16 16:52:42

It doesn't hugely bother me that we don't do the deed its more like a elephant in the room.. It doesn't really get talked about and i think he feels really awkward but is too macho to speak about it!!x

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now